Articles written in Proceedings – Mathematical Sciences
Volume 90 Issue 3 July 1981 pp 229-238
The homogenization of a family (
Volume 108 Issue 2 June 1998 pp 189-207
The aim of this paper is to provide an alternate treatment of the homogenization of an optimal control problem in the framework of two-scale (multi-scale) convergence in the periodic case. The main advantage of this method is that we are able to show the convergence of cost functionals directly without going through the adjoint equation. We use a corrector result for the solution of the state equation to achieve this.
Volume 112 Issue 2 May 2002 pp 337-346
A new formulation for the limit matrix occurring in the cost functional of an optimal control problem on homogenization is obtained. It is used to obtain an upper bound for this matrix (in the sense of positive definite matrices).
Volume 118 Issue 1 February 2008 pp 133-157
We study the homogenization of a class of optimal control problems whose state equations are given by second order elliptic boundary value problems with oscillating coefficients posed on perforated and non-perforated domains. We attempt to describe the limit problem when the cost of the control is also of the same order as that describing the oscillations of the coefficients. We study the situations where the control and the state are both defined over the entire domain or when both are defined on the boundary.
Volume 129 | Issue 5
Click here for Editorial Note on CAP Mode